IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IT Conf / Next IT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information Theory (IT) [schedule] [select]
Chair Tadashi Wadayama (Nagoya Inst. of Tech.)
Vice Chair Tetsuya Kojima (Tokyo Kosen)
Secretary Tetsunao Matsuta (Saitamai Univ.), Takayuki Nozaki (Yamaguchi Univ.)
Assistant Masanori Hirotomo (Saga Univ.)

Technical Committee on Enriched MultiMedia (EMM) [schedule] [select]
Chair Ryoichi Nishimura (NICT)
Vice Chair Masaaki Fujiyoshi (Tokyo Metropolitan Univ.), Masatsugu Ichino (Univ. of Electro-Comm.)
Secretary Madoka Hasegawa (Utsunomiya Univ.), Maki Yoshida (NICT)
Assistant Shoko Imaizumi (Chiba Univ.), Youichi Takashima (Kaishi Professional Univ.)

Conference Date Tue, May 17, 2022 13:00 - 17:30
Wed, May 18, 2022 10:25 - 15:10
Topics Information Security, Information Theory, Information Hiding, etc. 
Conference Place Gifu University Satellite Campus 
Address 4th floor of the East Tower at Gifu Skywing 37, 6-31 Yoshinomachi, Gifu-shi, Gifu, Japan
Transportation Guide 5 minutes on foot from JR Gifu Station, 8 minutes on foot from Meitetsu Gifu Station
https://www1.gifu-u.ac.jp/~gifu_sc/src/info_english.html
Contact
Person
Prof. Shan Lu
058-212-0390
Sponsors This conference is co-sponsored by IEEE IT Society Japan Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on IT, EMM.

  12:55-13:00 ( 5 min. )
Tue, May 17 PM  IT 1 (Lectureroom L)
Chair: Shigeaki Kuzuoka (Wakayama Univ.)
13:00 - 14:15
(1) 13:00-13:25 On Structure of Fisher Information Matrix for Simple Softplus Neural Networks IT2022-1 EMM2022-1 Masazumi Iida, Yoshinari Takeishi, Jun'ichi Takeuchi (Kyushu Univ.)
(2) 13:25-13:50 A Note on Time-Varying Two-Dimensional Autoregressive Models and the Bayes Codes IT2022-2 EMM2022-2 Yuta Nakahara, Toshiyasu Matsushima (Waseda Univ.)
(3) 13:50-14:15 Extensible Polarization-Adjusted Convolutional Codes and Its Application to Rateless Codes IT2022-3 EMM2022-3 Yachongka Vamoua, Michitaka Kurosu, Mizuho Asahi, Hideki Yagi, Koji Ishibashi (UEC)
  14:15-14:40 Break ( 25 min. )
Tue, May 17 PM  EMM (Lectureroom L)
Chair: Kitahiro Kaneda (NAGASE & CO., LTD.)
14:40 - 16:20
(4) 14:40-15:05 A Hearable Music Data Hiding Scheme Based on Reverb Effects Utilizing Time-Spread Echo Hiding IT2022-4 EMM2022-4 Teppei Niimoto, Raito Matsuzaki, Akira Tanaka, Tetsuya Kojima (NIT, Tokyo College)
(5) 15:05-15:30 Generating patch-wise adversarial examples for avoidance of face recognition system and verification of its robustness IT2022-5 EMM2022-5 Hiroto Takiwaki, Minoru Kuribayashi, Nobuo Funabiki (Okayama univ.)
(6) 15:30-15:55 A study of adversarial example detection using the correlation between adversarial noise and JPEG compression-derived distortion IT2022-6 EMM2022-6 Kenta Tsunomori, Yuma Yamasaki, Minoru Kuribayashi, Nobuo Funabiki (Okayama Univ.), Isao Echizen (NII)
(7) 15:55-16:20 Examination of round color 2D symbol for B2C with display area and secret data area IT2022-7 EMM2022-7 Nobuyuki Teraura (Terrara Code), Isao Echizen (NII), Keiichi Iwamura (TUS)
  16:20-16:40 Break ( 20 min. )
Tue, May 17 PM  Invited Talk (Lectureroom L)
Chair: Tetsuya Kojima (NIT, Tokyo College)
16:40 - 17:30
(8) 16:40-17:30 [Invited Talk]
Secure Codes with List Decoding IT2022-8 EMM2022-8
Yujie Gu (Kyudai)
  10:20-10:25 ( 5 min. )
Wed, May 18 AM  IT 2 (Lectureroom L)
Chair: Akiko Manada (Nagaoka Univ. of Tech.)
10:25 - 11:15
(9) 10:25-10:50 A method of assigning bit labeling for delayed bit-interleaved coded modulation IT2022-9 EMM2022-9 Gou Hosoya (Waseda Univ.)
(10) 10:50-11:15 Binarized Neural Networks and Trainable ISTA based Signature Code with Channel Estimation for Multiple Access Rayleigh Fading IT2022-10 EMM2022-10 Lantian Wei, Shan Lu, Hiroshi Kamabe (Gifu Univ.)
  11:15-12:40 Break ( 85 min. )
Wed, May 18 PM  IT 3 (Lectureroom L)
Chair: Shunsuke Horii (Waseda Univ.)
12:40 - 13:55
(11) 12:40-13:05 On Bayesian Approach for Classification of Context Tree Model IT2022-11 EMM2022-11 Shota Saito (Gunma Univ.)
(12) 13:05-13:30 Ordinary Differential Equation and Mean Squared Error Analysis for MMSE Signal Detection in MIMO Systems IT2022-12 EMM2022-12 Ayano Nakai-Kasai, Tadashi Wadayama (NITech)
(13) 13:30-13:55 Optimal measurement preserving map for quantum state estimation and hypothesis testing IT2022-13 EMM2022-13 Jun Suzuki (UEC)
  13:55-14:20 Break ( 25 min. )
Wed, May 18 PM  Invited Talk (Lectureroom L)
Chair: Tadashi Wadayama (NITech)
14:20 - 15:10
(14) 14:20-15:10 [Invited Talk]
Decentralized Federated Learning: Fundamentals, Research Trends and Open Issues in Wireless Channels IT2022-14 EMM2022-14
Koya Sato (UEC)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IT Technical Committee on Information Theory (IT)   [Latest Schedule]
Contact Address E-:it-c(to IT Secretaries)
.
Tetsunao Matsuta (Saitama University)
Takayuki Nozaki (Yamaguchi University)
Masanori Hirotomo (Saga University) 
EMM Technical Committee on Enriched MultiMedia (EMM)   [Latest Schedule]
Contact Address Enriched MultiMedia (EMM) Secretaries
E-: emm-adn 


Last modified: 2022-05-06 19:20:31


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IT Schedule Page]   /   [Return to EMM Schedule Page]   /  
 
 Go Top  Go Back   Prev IT Conf / Next IT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan